# SDR SWAA2021042757603

- Difficulty date: March 18, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140DF DAMAGED / FABRICATED NEW ACB FLOOR PANEL 140DF FROM 090 CONOLITE; LOT# 1454533-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
